Original Research Article

Article volume = 2023 and issue = 2

Pages: 149–155

Article publication Date: November 25, 2023

You can download PDF file of the article here: Download

Visited 79 times and downloaded 45 times

Integral inequalities for differentiable (h,m)-convex functions with generalized Caputo-type derivatives

Paulo Matias Guzm´an

aguzmanpaulomatias@gmail.com


Abstract:

In this work we obtain integral inequalities of the Hermite-Hadamard type, using generalized derivatives of the Caputo type. Throughout the work, we see that several results reported in the literature are particular cases of those presented here.

Keywords:

Integral inequalities, (h,m)-convex functions, Generalized Caputo type derivatives.


References:
  • [1] B. Bayraktar, J. E. N´apoles V., A note on Hermite-Hadamard integral inequality for (h,m) - convex modified functions in a generalized framework, submited. 1, 2.6
  • [2] G. Farid, A. Javed, A. U. Rehman, M. I. Qureshi, On Hadamard-type inequalities for differentiable functions via Caputo k-fractional derivatives, Cogent Mathematics (2017), 4: 1355429, https://doi.org/10.1080/23311835.2017.1355429. 2.6
  • [3] G. Farid, S. Naqvi, A. U. Rehman, A version of the Hadamard inequality for Caputo fractional derivatives and related results, RGMIA Research Report Collection, 2017, 11 pp, 20, Article 59. 2.6
  • [4] P. M. Guzm´an, J. E. N´apoles V., V. Stojiljkovi´c, New extensions of the Hermite-Hadamard inequality, Contrib. Math. 7 (2023) 60–66 DOI: 10.47443/cm.2023.032 2.6
  • [5] S. M. Kang, G. Farid, W. Nazeer, S. Naqvi, A version of the Hadamard inequality for Caputo fractional derivatives and related results, Journal of Computational Analysis & Applications 27 (6), 2019, 962–972. 2.6
  • [6] L. N. Mishra, Q. U. Ain, G. Farid,A. U. Rehman, k -fractional integral inequalities for (h,m)- convex functions via Caputo k -fractional derivatives, Korean J. Math. 27 (2019), no. 2, pp. 357-374, https://doi.org/10.11568/kjm.2019.27.2.357. 2.6
Cite this article as:
  • Paulo Matias Guzm´an, Integral inequalities for differentiable (h,m)-convex functions with generalized Caputo-type derivatives, Communications in Combinatorics, Cryptography & Computer Science, 2023(2), PP.149–155, 2023
  • Export citation to BibTeX